Seasonality in marine ecosystems: Peruvian seabirds, anchovy, and oceanographic conditions - Université de Montpellier Accéder directement au contenu
Article Dans Une Revue Ecology Année : 2016

Seasonality in marine ecosystems: Peruvian seabirds, anchovy, and oceanographic conditions

Giannina Passuni
  • Fonction : Auteur
Christophe Barbraud
  • Fonction : Auteur
Alexis Chaigneau
  • Fonction : Auteur
Hervé Demarcq
  • Fonction : Auteur
Jesus Ledesma
  • Fonction : Auteur
Ramiro Castillo
  • Fonction : Auteur
Angel Perea
  • Fonction : Auteur
Julio Mori
  • Fonction : Auteur
Vincent Viblanc
Jose Torres-Maita
  • Fonction : Auteur
Sophie Bertrand

Dates et versions

hal-03700474 , version 1 (21-06-2022)

Identifiants

Citer

Giannina Passuni, Christophe Barbraud, Alexis Chaigneau, Hervé Demarcq, Jesus Ledesma, et al.. Seasonality in marine ecosystems: Peruvian seabirds, anchovy, and oceanographic conditions. Ecology, 2016, 97 (1), pp.182-193. ⟨10.1890/14-1134.1⟩. ⟨hal-03700474⟩
24 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook X LinkedIn More